SMITH AND NEPHEW INC JOURNEY TIBIA BASE NP RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
74022217 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/25/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a serious injury during clinical study in which there was infection in right knee.Right peri-prosthetic infection with i&d x 2 and poly exchange.
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that there is just one device implicated in the event, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.